# SDR ASOA201001681

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 20,538 hours, 18,612 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARRIVING AT GATE, F/A COULD NOT OPEN PASSENGER DOOR. RAMP ALSO COULD NOT OPEN PASSENGER DOOR.  OPENED DOOR AND OPS CHECKED GOOD IAW AMM 52-11-01, MX READY.   (CLOSED)
